Side effects of stopping steroid eye drops

I’ve been fighting shingles now for 6 weeks and I’m still suffering from pain where the shingles blisters were located. I started 15 billion probiotics midway thru this and was feeling better. I was taking 5 billion 3 times a day. A friend coaxed me to bump it up to 20 billion. So I did this and by the 3rd day I had a rash all over my head. I’ve since stopped and the rash has gone away. I really want to go back on it, but now I’m stuck with 20 billion capsules. Any ideas on breaking these capsules in half to take half in the morning then again at night? Or should I wait til after this shingle pain goes away? I’m sure I’m in toxic overload with having fibromyalgia and type 2 diabetes. What would u suggest I do? Thank you.

Very common (10% or more): Drowsiness (up to %), impaired coordination (%), memory impairment (%), light-headedness/dizziness (%), insomnia (%). headache (%), cognitive disorder (%), dysarthria (%), abnormal involuntary movement (%), somnolence, ataxia, balance disorder
Common (1% to 10%): Nervousness, syncope, akathisia, agitation, paresthesia, tinnitus, disturbance in attention, hypersomnia, lethargy
Frequency not reported: Dystonia, transient amnesia, loss of coordination, seizures, sedation, slurred speech, taste alterations, psychomotor hyperactivity, autonomic nervous system imbalance, autonomic manifestations, concentration difficulties [ Ref ]

Side effects of stopping steroid eye drops

side effects of stopping steroid eye drops

Media:

side effects of stopping steroid eye dropsside effects of stopping steroid eye dropsside effects of stopping steroid eye dropsside effects of stopping steroid eye dropsside effects of stopping steroid eye drops

http://buy-steroids.org